Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pinkish spotting, sensitive nipples and fainting episodes. Am I having a miscarriage?

Hello. I m 17 and me and my boyfriend have been together for a year now. Recently I have been feeling dizzy and sick to my stomach . I have had a pink, brown and red spotty period this month. my period lasted 3 days, it was very light and i did not need a tampon at any point. my period had stopped but then i went to the bathroom and i was still having a little bit of pink and red blood ozzing out of my vagina . i also have a ton of discharge comg out. My nipples have just recently gotten sensitive and I sometimes get faint if I don t eat or get up at times. My mom says she thinks it could be a misscarage? I NEED HELP!
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Pinkish red discharge around period due date may indicate implantation bleeding. Therefore, you need to undergo one blood test for beta-HCG and TVS scan to confirm/ exclude intrauterine conception.

In exclusion of pregnancy, other reasons for this type of spotting are hormonal imbalance, stress/ anxiety, irregular diet habit, weight change, thyroid disturbance.

Consult with your gynecologist for relevant investigations and take suggestive measures.

Avoid stress/ anxiety by deep breathing, take healthy diet with iron supplements, maintain genital hygiene properly and take proper sleep.

Be well and practice safe sex in future.
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor